# SDR 2005F00097

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N577D
- Make and model: Beech 100BEECH
- Aircraft serial: B22
- Aircraft time: 18,421 hours, 22,322 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 501200742
- Condition: Cracked
- Location: Wing
- Part time: 18,421 hours, 22,322 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED IN WING FITTING DURING SIRM INSPECTION
